advertisement
Question
Posted by: rossie | 2006/07/21

epinephrine

A friend of my said that i should not take any tabs containg epinephrine becasu it can cause infertility. Is there any truth in this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Rossie
I am not sure if epinephrine can cause infertility, but it is associated with many negative side-effects. The negative side-effects of epinephrine include dependence, addiction, tremors, insomnia, palpitations, irritability, psychotic reactions, etc. In addition, the epinephrine may also interfere with the working of contraceptive pills if you should be using them, so be careful. Many of these products have been banned in many countries because of their negative side-effects, which include addiction and dependence. To lose weight you need to basically change your lifestyle. Reduce your energy intake by eating an energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss' , ‘Balanced diet' and then on 'Slimming Diet' for a copy of such a diet), and increasing your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life). While you are on the ‘Weight loss' site, read about every aspect of slimming (Diet pills, slimming aids, psychological aspects, etc) by surfing on this site.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement